# SDR FDEA202503200464

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518061
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 80-021 AFT CARGO COMPARTMENT F/S 1380-1460 CEILING AREA RH SIDE FLOOR BEAM   STABILIZATION STRAP CORRODED. REMOVED AND REPLACED STABILIZATION STRAP AFT CARGO COMPARTMENT STA 1380-1540 IAW   SRM 53-00-51-2R AND IAW SRM 51-40-02. FABRICATED STABILIZATION STRAP AND PLATE ON   TRAVELER # T25/1804703 AND TRAVELER # T25/1804688 IAW DWG. 146N5180. THIS IS A MAJOR   REPAIR CAT A PERMANENT.
